Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1821 to 1840 of 1919

1821
Two point masses perturbation of regular moment functionals

Kwon, Kil Hyunresearcher; Park, SB, INDAGATIONES MATHEMATICAE-NEW SERIES, v.8, no.1, pp.79 - 93, 1997-03

1822
Two trigonometric quadrature formulae for evaluating hypersingular integrals

Kim, P; Choi, UJinresearcher, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.56, no.3, pp.469 - 486, 2003-01

1823
Two-channel sampling in wavelet subspaces

Kim, J. M.; Kwon, Kil-Hyunresearcher, ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, v.23, no.1, pp.115 - 125, 2015

1824
Two-dimensional subsonic flows with self-gravitation in bounded domain

Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.25, no.14, pp.2721 - 2747, 2015-12

1825
Two-level additive Schwarz preconditioners for P1 nonconforming finite elements for nonsymmetric and indefinite problems

Yon, YJ; Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.87, no.1, pp.1 - 14, 1997-11

1826
TWO-PHASE SAMPLING EXPERIMENT FOR PROPENSITY SCORE ESTIMATION IN SELF-SELECTED SAMPLES

Chen, Sixia; Kim, Jae Kwangresearcher, ANNALS OF APPLIED STATISTICS, v.8, no.3, pp.1492 - 1515, 2014-09

1827
Two-regular subgraphs of odd-uniform hypergraphs

Han, Jie; Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.128, pp.175 - 191, 2018-01

1828
Unavoidable induced subgraphs in large graphs with no homogeneous sets

Chudnovsky, Maria; Kim, Ringi; Oum, Sang-ilresearcher; Seymour, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.118, pp.1 - 12, 2016-05

1829
Unavoidable vertex-minors in large prime graphs

Kwon, O-Joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.41, pp.100 - 127, 2014-10

1830
Unbounded solutions for a periodic phase transition model

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., JOURNAL OF DIFFERENTIAL EQUATIONS, v.260, no.2, pp.1126 - 1153, 2016-01

1831
UNIFORM-CONVERGENCE OF MULTIGRID V-CYCLE ITERATIONS FOR INDEFINITE AND NONSYMMETRIC PROBLEMS

BRAMBLE, JH; Kwak, Do Youngresearcher; PASCIAK, JE, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.31, no.6, pp.1746 - 1763, 1994-12

1832
Unimodular wavelets and scaling functions

Kim, H.Oresearcher; Park, J.H., 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.13, no.2, pp.289 - 305, 1998

1833
Uniqueness and convergence of conductivity image reconstruction in magnetic resonance electrical impedance tomography

Kim, Yong Jungresearcher; Kwon, O; Se, JK; Woo, EJ, INVERSE PROBLEMS, v.19, no.5, pp.1213 - 1225, 2003-10

1834
Uniqueness and stability of entropy shocks to the isentropic Euler system in a class of inviscid limits from a large family of Navier-Stokes systems

Kang, Moon-Jinresearcher; Vasseur, Alexis F., INVENTIONES MATHEMATICAE, v.224, no.1, pp.55 - 146, 2021-04

1835
Uniqueness of a Planar Contact Discontinuity for 3D Compressible Euler System in a Class of Zero Dissipation Limits from Navier-Stokes-Fourier System

Kang, Moon-Jinresearcher; Vasseur, Alexis F.; Wang, Yi, COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.384, no.3, pp.1751 - 1782, 2021-06

1836
Unsmoothable group actions on compact one-manifolds

Baik, Hyungryulresearcher; Kim, Sang-hyun; Koberda, Thomas, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.21, no.8, pp.2333 - 2353, 2019-07

1837
Use of potential functions in 3D rendering of fractal images from complex functions

Kim, Hong Ohresearcher; Kim, H.S.; Shin, Sung Yong; Kim, Y.B., VISUAL COMPUTER, v.12, no.4, pp.159 - 172, 1996-07

1838
Using Binary Paradata to Correct for Measurement Error in Survey Data Analysis

Da Silva, Damiao Nobrega; Skinner, Chris; Kim, Jae Kwangresearcher, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.111, no.514, pp.526 - 537, 2016-06

1839
Using Pre-Assessment and In-Class Questions to Change Student Understanding of Molecular Movements

Shi, J.; Knight, Jennifer K.; Chun, Hyonhoresearcher; Guild, Nancy A.; Martin, Jennifer M., JOURNAL OF MICROBIOLOGY & BIOLOGY EDUCATION, v.18, no.1, 2017-04

1840
V-cycle Galerkin-multigrid methods for nonconforming methods for nonsymmetric and indefinite problems

Chen, ZX; Kwak, Do Youngresearcher, APPLIED NUMERICAL MATHEMATICS, v.28, no.1, pp.17 - 35, 1998-09

Discover

rss_1.0 rss_2.0 atom_1.0